# SDR WRLA200328

- Difficulty date: November 18, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Row 21j
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHT INOPERATIVE AT 21J.   REMOVED AND REPLACED LIGHT ASSY.   OPS CHECKED GOOD
